# SDR SWIA201231236

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 22,582 hours, 18,497 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DISAGREE ON RETRACTION.  (FLT 4728)  REPLACED LEFT MAIN LANDING GEAR UPLOCK HOOK ASSEMBLY.  P/N: 17051-101, S/N OFF: CWDD2412-03
